# SDR IPXA2025021800339

- Difficulty date: January 21, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 69B042571
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - TRACK , AFT CGO COMPARTMENT STA 1772 LBL 35 OF MAIN DECK FLOOR STRUCTURE.  REMOVE DAMAGE PART I.A.W SRM 51-40-02-0G REV.102. FABRICATE P/N:69B04257-1 PER BOEING DWG NO.69B04257 SH1 REV."E", PL REV."A" AND EGAT WORK SHEET NO.50056 AND ORIGINAL PART AS A SAMPLE I.A.W GMM-MTX CH9.08 REV.10 REQUIREMENT. INSTALL FABRICATED PART I.A.W SRM 51-40-02-0G REV.102 AND BOEING DWG NO.65B38251 SH33 REV.-.
